# SDR SWIA200617022

- Difficulty date: August 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 15,274 hours, 20,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN PORTION OF EMERGENCY EXIT SIGN AT LOWER MAIN CABIN DOOR IS MISSING.  REPLACED EMERGENCY EXIT SIGN AT LOWER MAIN CABIN DOOR.  OPERATIONAL CHECKS GOOD IAW 33-00-00.
